# SDR KBM2005F00014

- Difficulty date: April 14, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040032902
- Part serial: 627
- Condition: Intermittent
- Location: Attitude
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR, WILL NOT HOLD ATT, REMOVED AND REPLACED. (K)
